# SDR SWAA2025033119092

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 69,341 hours, 36,260 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT RECLINE IN EMERGENCY EXIT ROW NEEDS TO BE INOP AT 11D<[01] LOCKED OUT HYDRAULIC AT SEAT 11D IAW AMM 25-22-00.
